“Active ingredient – acetylsalicylic acid (acetylsalicylic acid) 500 mg in 1 tablet.
Excipients: potato starch, talc.
How to use
mature and teenage (over 16 years old)
is 1-2 tablets every 4-8 hours.
Do not exceed the maximum daily dose (8 tablets).
The minimum interval between individual doses is 4 hours.
If your fever does not subside within 3 days, or pain does not subside within 5 days, or if your condition worsens, or side effects or other unusual reactions occur, consult your doctor about continuing to use Acylpirin. Do not take the drug for more than 7 days without consulting a doctor, even if the symptoms of the disease subside.
What to watch out for
The drug can be used without a doctor’s recommendation in adults and adolescents over 16 years of age. Children and adolescents under the age of 16 are allowed to use acetylsalicylic acid only after the recommendation of a doctor.
Taking this product during pregnancy is only possible in the 1st and 2nd trimester, but use should always be consulted with a doctor. The drug can be used by breastfeeding women.”
ACYLPYRIN 500 mg 10 tablet,ACYLPYRIN 500 mg 10 tablet
€6.55
A remedy for reducing fever in influenza-like diseases and acute inflammation of the upper respiratory tract.
SKU:
Czlekanonp11SP
Categories: Breathing, respiratory tract, Pharmacy
Brand: Herbacos Recordati
Brands: Herbacos Recordati
Description
Additional information
Weight | 0.1 kg |
---|---|
Producing country | |
Manufacturer |
Herbacos Recordati |
Dosage form | |
Usage | |
EAN |
AP-8594002959722 |
Shipping & Delivery
Related products
Ectimer, 100ml ,BITOP AG
€9.49
Bepanthen Sensiderm, 50g, BAYER AG
€13.49
Luxidropin Rosal, 10ml, UNIPHARM
€0.00